# SDR IPXA2019071944619

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 56,831 hours, 18,725 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AFT CARGO DET 2 STATUS MESSAGE DISPLAYED ON EICAS.  **SUPPLEMENTAL ETOPS** SYS OPS CHECK OK PER FIM 26-16-00-615-829-000. THIS CLEARS M677264.
